Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

PCOD, irregular periods, negative pregnancy test. Does PCOD affect test results?

i have pcod problem some times periods are on time but sometimes delayed when delayed i take hcg test to know whether iam pregnanat or not it is negative always so i just want to know when should itake preg test test inthese symptoms and as i told you earlier that i have pcod problem i will get right result regarding pregnancy in hcg test
Asked On : Fri, 25 May 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello ,
your condition (PCOD) is related with infertility, so must be taking some medications , if not then start taking it , also reduce more than 5% of your previous weight ,and maintain it which is important. well about hcg test, it should be ideally done 2-3 days after missed period.. and pcod does not cause false result in HCG testing...
thank you , hope i satisfy your query. have a good day..
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor